American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] David Kyed, Henrik Densing Petersen and Stefaan Vaes. $L^2$-Betti numbers of locally compact groups and their cross section equivalence relations. Trans. Amer. Math. Soc. 367 (2015) 4917-4956.
Abstract, references, and article information   
View Article: PDF

[2] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. G. Dani. Some two-step and three-step nilpotent Lie groups with small automorphism groups. Trans. Amer. Math. Soc. 355 (2003) 1491-1503. MR 1946401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Scot Adams, George A. Elliott and Thierry Giordano. Amenable actions of groups . Trans. Amer. Math. Soc. 344 (1994) 803-822. MR 1250814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alessandra Iozzi. Algebraic hulls and smooth orbit equivalence . Trans. Amer. Math. Soc. 326 (1991) 371-384. MR 1002921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. C. Fabec. Induced group actions, representations and fibered skew product extensions . Trans. Amer. Math. Soc. 301 (1987) 489-513. MR 882701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Berend. Ergodic semigroups of epimorphisms . Trans. Amer. Math. Soc. 289 (1985) 393-407. MR 779072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Berend. Multi-invariant sets on compact abelian groups . Trans. Amer. Math. Soc. 286 (1984) 505-535. MR 760973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Feldman, D. J. Rudolph and C. C. Moore. Affine extensions of a Bernoulli shift . Trans. Amer. Math. Soc. 257 (1980) 171-191. MR 549160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert J. Zimmer. Amenable pairs of groups and ergodic actions and the associated von Neumann algebras . Trans. Amer. Math. Soc. 243 (1978) 271-286. MR 502907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter Hahn. Haar measure for measure groupoids . Trans. Amer. Math. Soc. 242 (1978) 1-33. MR 496796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. II . Trans. Amer. Math. Soc. 234 (1977) 325-359. MR 0578730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. I . Trans. Amer. Math. Soc. 234 (1977) 289-324. MR 0578656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia